Monetary policy games, inflationary bias, and openness
Gikas Hardouvelis ()
Journal of Economic Dynamics and Control, 1992, vol. 16, issue 1, 147-164
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1889(92)90011-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: MONETARY POLICY GAMES, INFLATIONARY BIAS AND OPENNESS (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:16:y:1992:i:1:p:147-164
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Catherine Liu ().